# SDR AALA20090708DFW02

- Difficulty date: July 8, 2009
- Submitted: July 21, 2009
- Operation: Air carrier
- Aircraft: N921AN
- Make and model: Boeing 737823
- Aircraft serial: 29522
- Aircraft time: 29,447 hours, 12,074 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: Cracked
- Location: Cockpit
- Stage of operation: DE
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DFW - DURING DESCENT FIRST OFFICER’S WINDSHIELD CRACKED.  LANDED DFW WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED FIRST OFFICER’S WINDSHIELD.  SYSTEM GROUND CHECK NORMAL OPERATION.
